Alert archive / Oklahoma / Flash Flood Warnings in 2006
Flash Flood Warning 6, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 9, 2006, 9:20 PM CDT for Choctaw County, LeFlore County, Pushmataha County, Oklahoma. It was in force for 115 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2006, 9:20 PM CDT (02:20 UTC)
- Expired
- May 9, 2006, 11:15 PM CDT
- In force
- 115 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Choctaw County, OK, LeFlore County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 125 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 10:00 PM CDT | FLASH FLOOD | Antlers, OK | COUNTY ROADS FLOODED NEAR ANTLERS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3059 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 4.2
- Supercell composite
- 16.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 100220
FFWTSA
OKC023-079-127-100415-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
920 PM CDT TUE MAY 9 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 1115 PM CDT
* AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 9 MILES
NORTH OF MUSE TO 7 MILES NORTHWEST OF BOSWELL...MOVING EAST AT 20
MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY
FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1115 PM
CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...KELLOND...SNOW...WHITESBORO...NASHOBA...ANTLERS...
SOPER...KENT...CLOUDY...RATTAN...GOODLAND...BIG CEDAR...HUGO...
OLETA...MESSER...OCTAVIA...SAWYER AND FORT TOWSON.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3486 9480 3486 9504 3471 9505 3470 9550
3460 9552 3460 9566 3451 9568 3451 9579
3419 9580 3417 9603 3382 9593 3385 9536
3395 9515 3425 9514 3424 9505 3451 9504
3451 9446 3487 9442
$$2 follow-up statements
000
WGUS74 KTSA 100310
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1009 PM CDT TUE MAY 9 2006
OKC023-079-127-100415-
LE FLORE OK-PUSHMATAHA OK-CHOCTAW OK-
1009 PM CDT TUE MAY 9 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
CHOCTAW...PUSHMATAHA AND LE FLORE COUNTIES...
AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN CONTINUING OVER MUCH OF CHOCTAW...
PUSHMATAHA AND SOUTHERN LE FLORE COUNTIES. THE STORMS WERE MOVING
GENERALLY TO THE EAST AT 15 TO 20 MPH...AND THE THREAT OF FLASH
FLOODING WILL CONTINUE IN THESE AREAS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3486 9480 3486 9504 3471 9505 3470 9550
3460 9552 3460 9566 3451 9568 3451 9579
3419 9580 3417 9603 3382 9593 3385 9536
3395 9515 3425 9514 3424 9505 3451 9504
3451 9446 3487 9442
$$000
WGUS74 KTSA 100327
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1027 PM CDT TUE MAY 9 2006
OKC023-079-127-100415-
LE FLORE OK-PUSHMATAHA OK-CHOCTAW OK-
1027 PM CDT TUE MAY 9 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
CHOCTAW...PUSHMATAHA AND LE FLORE COUNTIES...
AT 1022 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN 6 MILES SOUTHWEST OF NASHOBA. THE
STORM PRODUCING THE HEAVY RAINFALL WAS NEARLY STATIONARY. RADAR
INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN ALONG THE
PUSHMATAHA...CHOCTAW COUNTY LINE. ANOTHER 1 INCH WILL BE
POSSIBLE THROUGH 1115 PM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE DUNBAR...ALBION...KIAMICHI...TUSKAHOMA...STANLEY...NASHOBA...
CLAYTON...WHITESBORO...MUSE...BIG CEDAR AND OCTAVIA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3486 9480 3486 9504 3471 9505 3470 9550
3460 9552 3460 9566 3451 9568 3451 9579
3419 9580 3417 9603 3382 9593 3385 9536
3395 9515 3425 9514 3424 9505 3451 9504
3451 9446 3487 9442
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 9, 8:43 PM CDT, 37 minutes earlier.
Area forecast discussion, May 9, 8:43 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
843 PM CDT TUE MAY 9 2006
.MESOSCALE UPDATE...
A LONG-LIVED SUPERCELL IS NOW MOVING INTO FORT SMITH. QUARTER SIZE
HAIL AND A WALL CLOUD HAVE BEEN REPORTED WITH THE CELL IN THE LAST
HOUR. SO FAR NO TORNADOES REPORTED. THE STORM IS IN THE MAX
SR-HELICITY ENVIRONMENT OF 275 M2/S2 TO 3KM. STORM-RELATIVE FLOW
IS AT OR ABOVE 20 KNOTS THROUGH THE ATMOSPHERE...EXCEPT NEAR 850 MB...
THIS OWNING TO THE 10 KNOT 850 FLOW SEEN IN THE KSRX VAD WIND.
UNTIL THIS CELL LOSES ITS ORGANIZATION THE TORNADO THREAT WILL NOT
BE ZERO...BUT WITH EVENING COOLING AND THE ATTENDANT LOSS OF
INSTABILITY THE CELLS ENVIRONMEMT IS PAST ITS PEAK. NONE-THE-LESS
THE INTERESTS IN THE PATH OF THE STORM SHOULD REMAIN AT A HIGH STATE
OF READINESS.
A LARGE COLD POOL IS BECOMING ESTABLISHED BEHIND THE STORMS IN
SOUTHEAST OKLAHOMA AND THIS SHOULD PROMOTE A FORWARD PROPOGATING
MCS WITH TIME...LEAVING THE TAIL-END CELL WITH THE BEST CHANCE
TO HOLD SUPERCELL CHARACTERISTICS. THERE SHOULD BE AN INCREASING
WIND AND CONTINUED HAIL THREAT AS THE NOW EVOLVING LINE OF STORMS
ACCLERATES SOME TO THE SOUTHEAST.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&Hazardous weather outlook, May 9, 6:22 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT TUE MAY 9 2006
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
622 PM CDT TUE MAY 9 2006
...TORNADO WATCH IN EFFECT FOR MUCH OF THE AREA THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT FOR ALL OF THE AREA TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...SOUTH OF INTERSTATE 44.
ONSET...ONGOING.
AREA AT GREATEST RISK...ALONG AND NEAR A FORT SMITH...
MCALESTER LINE.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND
WEST-CENTRAL ARKANSAS.
FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
THUNDERSTORMS HAVE RAPIDLY DEVELOPED EARLY THIS EVENING AND HAVE
QUICKLY STRENGTHENED. WITH THE ATMOSPHERE REMAINING EXTREMELY
UNSTABLE...SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING.
EARLY THIS EVENING THE REMNANTS OF AN OUTFLOW BOUNDARY OVER THE
SOUTHERN PART OF THE AREA...AND A WEAK COLD FRONT IN THE NORTH WERE
PROVIDING THE MAIN FOCUS FOR DEVELOPMENT. INSTABILITY AND SHEAR
PROFILES CONTINUE TO SUGGEST SUPERCELLS ARE LIKELY WITH VERY LARGE
HAIL...DAMAGING DOWNBURST WINDS AND A FEW TORNADOES. THE TORNADO
THREAT WILL BE ENHANCED ALONG THE BOUNDARIES...ESPECIALLY IF ANY
SUPERCELLS RESIDE ALONG THE BOUNDARIES FOR ANY EXTENDED AMOUNT OF
TIME.
THE SEVERE WEATHER THREAT WILL LIKELY CONTINUE WELL INTO THE
OVERNIGHT HOURS AS A STRONG UPPER LEVEL DISTURBANCE APPROACHES THE
AREA. THE MAIN THREAT OVERNIGHT WILL BE LARGE HAIL...DAMAGING
DOWNBURST WIND. IN ADDITION...VERY HEAVY RAINFALL WILL BE LIKELY IN
THE STRONGER STORMS WITH FLASH FLOODING. A FLASH FLOOD WATCH IS IN
EFFECT FOR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THUNDERSTORMS COULD REMAIN ACROSS THE AREA WEDNESDAY MORNING BUT
HIGH PRESSURE WILL BRING DRY WEATHER TO THE AREA FOR THURSDAY AND
FRIDAY. THUNDERSTORMS WILL THEN RETURN FOR THE WEEKEND AS ANOTHER
COLD FRONT APPROACHES THE AREA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, May 9, 8:16 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
816 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 4 N MULDROW 35.46N 94.60W
05/09/2006 E1.00 INCH SEQUOYAH OK LAW ENFORCEMENT
&&
SFPLocal storm report, May 9, 8:41 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
841 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM HAIL FORT SMITH 35.39N 94.40W
05/09/2006 E0.88 INCH SEBASTIAN AR EMERGENCY MNGR
&&
SFPSpecial weather statement, May 9, 8:44 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT TUE MAY 9 2006
OKZ072-074-100245-
HASKELL OK-SEQUOYAH OK-
844 PM CDT TUE MAY 9 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
WESTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL
AT 844 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHEAST OF GORE...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TAMAHA...SALLISAW...MC
KEY...VIAN AND GORE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Local storm report, May 9, 8:48 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM TSTM WND GST 3 NE POCOLA 35.26N 94.44W
05/09/2006 E60 MPH LE FLORE OK AMATEUR RADIO
&&
SFPLocal storm report, May 9, 8:59 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
859 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 1 S FORT SMITH 35.37N 94.40W
05/09/2006 E0.88 INCH SEBASTIAN AR AMATEUR RADIO
&&
SFPLocal storm report, May 9, 9:05 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
905 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM HAIL FORT SMITH 35.39N 94.40W
05/09/2006 E0.75 INCH SEBASTIAN AR AMATEUR RADIO
JUST EAST AND NORTH OF THE AIRPORT
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:10 PM CDT | Severe Thunderstorm Warning | TSA | Latimer | 80 min |
| May 9, 7:10 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 65 min |
| May 9, 7:14 PM CDT | Tornado Warning | TSA | Sequoyah | 61 min |
| May 9, 7:33 PM CDT | Flash Flood Warning | TSA | Pittsburg | 117 min |
| May 9, 7:41 PM CDT | Tornado Warning | TSA | Latimer | 49 min |
| May 9, 7:44 PM CDT | Tornado Warning | TSA | Pittsburg | 31 min |
| May 9, 7:51 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 84 min |
| May 9, 7:54 PM CDT | Tornado Warning | TSA | LeFlore | 66 min |
| May 9, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 63 min |
| May 9, 7:58 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 31 min |
| May 9, 8:12 PM CDT | Tornado Warning | TSA | Sequoyah | 33 min |
| May 9, 8:28 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 92 min |
| May 9, 8:31 PM CDT | Severe Thunderstorm Warning | TSA | Latimer | 29 min |
| May 9, 8:56 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 19 min |
| May 9, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Sequoyah | 62 min |
| May 9, 9:10 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 95 min |
| May 9, 9:53 PM CDT | Flash Flood Warning | TSA | Sequoyah | 67 min |
| May 9, 10:14 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Wagoner | 76 min |
| May 9, 11:02 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 88 min |
| May 9, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 54 min |
| May 10, 12:00 AM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 60 min |
| May 10, 12:21 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 54 min |
| May 10, 12:59 AM CDT | Severe Thunderstorm Warning | TSA | Wagoner | 46 min |
| May 10, 1:11 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 64 min |
| May 10, 1:19 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 71 min |
| May 10, 1:20 AM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 55 min |
| May 10, 2:04 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 56 min |
| May 10, 2:09 AM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 27 min |
| May 10, 2:18 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 34 min |
| May 10, 3:32 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 58 min |
| May 10, 3:42 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 48 min |
| May 10, 3:52 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 53 min |
| May 10, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 32 min |
Nearby
Flash Flood Warnings in Oklahoma, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.